• 💊 OTHER DRUGS 💊 Welcome Guest

    Forum Guidelines Bluelight Rules

Heroin Swollen ankle after IV heroin

ka13579

Greenlighter
Joined
Jun 4, 2016
Messages
4
At 9 AM this morning I did a shot of heroin into my inner ankle near the bone. It burned a little while going in, but I made sure it was registered the whole time. I was on my feet all day for work and it was slightly tender, but not bad. Around 8 PM I was sitting at dinner when it got extremely sore and very swollen. It's not a missed shot because this happened hours later. What can I do for the pain? Ice or heat? I have to work tomorrow and I can barely stand on my ankle and its sore even when I'm sitting down! I've been an IV user for 6 years so I am experienced in injecting and using proper technique safely.

Here is a link to my swollen ankle:
http://tinypic.com/r/2cxssic/9

Link to normal ankle:
http://tinypic.com/r/lw3uo/9
 

JennKDA

Greenlighter
Joined
Feb 18, 2017
Messages
2
Location
St. Johnsbury VT
I would suggest ice, heat creates more blood flow, which might also allow more swelling. It sounds like you may have blown the vein. Does it feel warmer than the rest of your body?
 

zephyr

Ex-Bluelighter
Joined
May 30, 2005
Messages
19,670
Location
Your dads face
The burning would indicate you didnt get the shot completely right. You could have registered correctly but the vein could have been unsuitable for use and burst or tou could have partially missed.

This could be an inflammatory response to the missed shot.

You do need medical assistance and should see a doctor to ensure its not compartment syndrome.

Im not sure if a cold or warm wrap would be better but a pressure bandage firmly but not too tight up and down the leg to above the knee and lying down and levitating your leg to the height above your heart will help with comfort. Put an ice pack on it and see if cold helps. The fluid build up needs to be helped move away so raising it will do that.

So what if you have to work? You look like you have a severe sprain so you can just say that and rest it up.
 

ka13579

Greenlighter
Joined
Jun 4, 2016
Messages
4
It doesn't feel warmer than the rest of my body. It's not swollen on or above where I injected, it's swollen to the side. I'm wondering if I might have punctured the tendon while trying to hit?
 

ka13579

Greenlighter
Joined
Jun 4, 2016
Messages
4
I am currently lying in bed with it elevated. I put a heating pad around it for 10 minutes and that definitely made it worse. I currently have ice wrapped in a kitchen towel on it. I'm wondering if maybe I should forget the ice and heat completely and just keep it elevated. I am definitely going to go to the doctor tomorrow
 

zephyr

Ex-Bluelighter
Joined
May 30, 2005
Messages
19,670
Location
Your dads face
Elevation is the best thing to do mate. Im glad you are going to the doctor. An anti inflammatory like voltaren could help in the mean time.
 
Top